Gregorio, E.
Generalized Morita equivalence for linearly topologized rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 221-246
Zbl 0661.16036 | MR 964033 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__221_0

Bibliographie

[1] F.W. Anderson - K.R. Fuller, Rings and Categories of Modules, Springer, Berlin, Heidelberg, New York, 1974. MR 417223 | Zbl 0301.16001

[2] L. Fuchs, Infinite Abelian Groups, Academic Press, New York, 1970. MR 255673 | Zbl 0209.05503

[3] K.R. Fuller, Density and Equivalence, J. Algebra, 29 (1974), pp. 528-550. MR 374192 | Zbl 0306.16020

[4] H. Leptin, Linear Kompakten Moduln und Ringe, Math. Z., 62 (1955), pp. 241-267. MR 69811 | Zbl 0064.03201

[5] R.N.S. Macdonald, Representable dualities between finitely closed subcategories of modules, Can. J. Math., 31 (1979), pp. 465-475. MR 536357 | Zbl 0428.18010

[6] K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sec. A, 6 (1958), pp. 85-142. MR 96700 | Zbl 0080.25702